# SDR ASAA2017091021877

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 43,172 hours, 12,735 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78472002 FOR FAN BLADE LUBRICATION, FOUND PLATFORMS MISSING ELASTOMER SEALS IAW AMM 72-21-02-200-801-F00  OVER LIMIT.  ACFT GROUNDED.  REMOVED AND REPLACED THE SEALS IAW TASK CARD 78472002.
